# SDR SWAA021283

- Difficulty date: June 5, 2002
- Submitted: June 19, 2002
- Operation: Air carrier
- Aircraft: N362SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26573
- Aircraft time: 33,845 hours, 31,008 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Rib
- Part number: 6545445
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND RT WING RIB LOWER CHORD CRACKED AT WBL 135.5, BETWEEN S-2 AND S-3.  REPAIRED CHORD PER BFG ER.
